# SDR UALA2013050703214

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 39,201 hours, 16,064 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Paint
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON APPROACH.  FOUND DAMAGE TO WEAR ABRASION RESISTANT PAINT ON LEFT WING OTBD FLAP INBD LEADING EDGE NEAR INBD FLAP FAIRING.  NO OTHER DAMAGE NOTED.
